# SDR SWAA000885

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 24,076 hours, 22,483 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: D3302
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG EGT INDICATOR FLUCTUATED DURING FLIGHT.  REMOVED AND REPLACED SOCKETS AT CONNECTOR D3302, POSITIONS 1 AND 2 PER WDM AND REMOVED AND REPLACED EGT INDICATOR PER MM.
